Alert archive / North Dakota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 13, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 16, 2025, 1:18 AM MDT for Grant County, Morton County, Sioux County, North Dakota. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2025, 1:18 AM MDT (07:18 UTC)
- Expired
- Jun 16, 2025, 2:15 AM MDT
- In force
- 57 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Grant County, ND, Morton County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 51 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 1:40 AM MDT | TSTM WND GST 74 | 8 N Selfridge, ND | Tatanka Prairie RAWS. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 9:58 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 7.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1725 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.9
The text
As transmitted.
187
WUUS53 KBIS 160718
SVRBIS
NDC037-059-085-160815-
/O.NEW.KBIS.SV.W.0013.250616T0718Z-250616T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
218 AM CDT Mon Jun 16 2025
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Sioux County in south central North Dakota...
Southeastern Morton County in south central North Dakota...
Eastern Grant County in south central North Dakota...
* Until 315 AM CDT/215 AM MDT/.
* At 217 AM CDT/117 AM MDT/, severe thunderstorms were located along
a line extending from 5 miles northeast of Carson to 10 miles west
of Shields to near Mcintosh, moving east at 50 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Flasher, Fort Yates, Selfridge, Solen, Cannon Ball, St. Anthony,
Prairie Knights Resort, Shields, Lark, Raleigh, Breien, Hazelton
Recreation Area, Stumpf State Natural Area, Huff, St. Gertrude,
Fort Rice, Porcupine, Standing Rock, and Standing Rock Nation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4595 10158 4663 10136 4664 10066 4661 10063
4659 10056 4657 10059 4652 10054 4650 10058
4644 10060 4637 10055 4633 10055 4628 10058
4623 10056 4613 10063 4605 10061 4597 10051
4594 10052
TIME...MOT...LOC 0717Z 273DEG 45KT 4646 10146 4627 10134 4595 10138
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
HOLLAN3 follow-up statements
775
WWUS53 KBIS 160734
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
234 AM CDT Mon Jun 16 2025
NDC037-059-085-160815-
/O.CON.KBIS.SV.W.0013.000000T0000Z-250616T0815Z/
Sioux ND-Morton ND-Grant ND-
234 AM CDT Mon Jun 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM
CDT/215 AM MDT/ FOR SIOUX...SOUTHEASTERN MORTON AND EASTERN GRANT
COUNTIES...
At 234 AM CDT/134 AM MDT/, severe thunderstorms were located along a
line extending from near Flasher to 6 miles northwest of Selfridge to
Walker, moving east at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Flasher, Fort Yates, Selfridge, Solen, Cannon Ball, St. Anthony,
Prairie Knights Resort, Shields, Lark, Raleigh, Breien, Hazelton
Recreation Area, Stumpf State Natural Area, Huff, St. Gertrude, Fort
Rice, Porcupine, Standing Rock, and Standing Rock Nation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4595 10143 4622 10129 4628 10145 4663 10136
4664 10066 4661 10063 4659 10056 4657 10059
4652 10054 4650 10058 4644 10060 4637 10055
4633 10055 4628 10058 4623 10056 4613 10063
4605 10061 4597 10051 4594 10052
TIME...MOT...LOC 0734Z 263DEG 47KT 4645 10117 4612 10099 4594 10109
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
HOLLAN136
WWUS53 KBIS 160752
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
252 AM CDT Mon Jun 16 2025
NDC037-059-085-160815-
/O.CON.KBIS.SV.W.0013.000000T0000Z-250616T0815Z/
Sioux ND-Morton ND-Grant ND-
252 AM CDT Mon Jun 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM
CDT/215 AM MDT/ FOR SIOUX...SOUTHEASTERN MORTON AND NORTHEASTERN
GRANT COUNTIES...
At 251 AM CDT/151 AM MDT/, severe thunderstorms were located along a
line extending from 5 miles northwest of Flasher to 4 miles northwest
of Solen to Prairie Knights Resort, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Flasher, Fort Yates, Selfridge, Solen, Cannon Ball, St. Anthony,
Prairie Knights Resort, Lark, Raleigh, Breien, Hazelton Recreation
Area, Stumpf State Natural Area, Huff, Fort Rice, Standing Rock, and
Standing Rock Nation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4595 10117 4628 10105 4632 10143 4663 10136
4664 10066 4661 10063 4659 10056 4657 10059
4652 10054 4650 10058 4644 10060 4637 10055
4633 10055 4628 10058 4623 10056 4613 10063
4605 10061 4597 10051 4594 10052
TIME...MOT...LOC 0751Z 219DEG 48KT 4652 10128 4644 10086 4627 10063
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
HOLLAN924
WWUS53 KBIS 160815
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
315 AM CDT Mon Jun 16 2025
NDC037-059-085-160824-
/O.EXP.KBIS.SV.W.0013.000000T0000Z-250616T0815Z/
Sioux ND-Morton ND-Grant ND-
315 AM CDT Mon Jun 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR SIOUX...SOUTHEASTERN MORTON
AND NORTHEASTERN GRANT COUNTIES WILL EXPIRE AT 315 AM CDT/215 AM
MDT/...
The storms which prompted the warning have weakened below severe
limits. Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT/400 AM
MDT/ for south central North Dakota.
&&
LAT...LON 4595 10117 4628 10105 4632 10143 4663 10136
4664 10066 4661 10063 4659 10056 4657 10059
4652 10054 4650 10058 4644 10060 4637 10055
4633 10055 4628 10058 4623 10056 4613 10063
4605 10061 4597 10051 4594 10052
TIME...MOT...LOC 0814Z 273DEG 45KT 4651 10088 4642 10046 4625 10023
$$
HOLLANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 12:02 AM MDT, 1 hour 16 minutes earlier. Its key messages:
- Potential for severe storms this evening through tonight, with greatest chances over southwest and portions of south central North Dakota.
- Active pattern with periodic shower and thunderstorm chances during the workweek into next weekend. A few severe storms are possible, more notably later in the week.
- Overall temperatures remain around average for this time of year.
Area forecast discussion, Jun 16, 12:02 AM MDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 102 AM CDT Mon Jun 16 2025 .KEY MESSAGES... - Potential for severe storms this evening through tonight, with greatest chances over southwest and portions of south central North Dakota. - Active pattern with periodic shower and thunderstorm chances during the workweek into next weekend. A few severe storms are possible, more notably later in the week. - Overall temperatures remain around average for this time of year. && .UPDATE... Issued at 1241 AM CDT Mon Jun 16 2025 Severe thunderstorms continue to push across from eastern Montana into western North Dakota. The main threat remains strong winds up to 70 mph and large hail up to ping-pong size. The CAMs show storms persisting through the night moving into the central North Dakota by the early morning hours. The threat will decrease to 60 mph and quarter size hail as it treks further eastward. There remains around 1000-1500 j/kg of MUCAPE and 40-60 kts of effective shear. Storms will continue to organize and become more linear has the hail threat will decrease and the wind threat will remain. The southwest has the greatest chances for strong winds around 70 mph as the system comes more linear. UPDATE Issued at 1030 PM CDT Sun Jun 15 2025 The previously warned storm moving along the International Border, having produced hail up to the size of half-dollars and gusts up to 60 MPH, has diminished into a cluster of sub-severe storms. Further upstream the main line of thunderstorms has moved in the eastern Montana, and is expected to cross into western North Dakota over the next few hours. With MUCAPE values broadly from 1000 to 3000 J/KG and 0 to 6 KM bulk shear values up to around 50 to 55 knots continuing to be an analyzed over the forecast area this evening, thus our expectation is for these storms to persist. The evolution of these storms can be broken into two broad segments. The northern segment, representing the leading edge of the NE-SW orientated line of storms, is anticipated to be picked up by an incoming cold front moving in out of the southern Canadian Prairies early overnight. The southern segment, associated with the low pressure center, is expected to to continue to move eastward across the southern half of the forecast area overnight. Regarding forecast updates, visibility in portions of the southern James River Valley has started to drop as low stratus and fog begins to develop. Have started the patchy fog over this area a little earlier than anticipated in accordance with the latest model and satellite trends. UPDATE Issued at 715 PM CDT Sun Jun 15 2025 Thunderstorms have begun to develop just over far northeastern Montana and southern Saskatchewan at the time of this early evening update. One of these storms in particular, found just over the border in southern Saskatchewan, have developed quite rapidly over the past hour, with MESH values approaching 1.5-1.75 inches. That being said, with CAPE values more moderate around 1000 J/KG compared to the strong 0-6KM BULK Shear values approaching 40-45 knots, MESH may be overestimated. The area these storms are developing are relatively uncapped, though CIN increases relatively quickly the further into northwestern North Dakota that you move. That being said, this storm will need to be monitored as it moves into northwestern North Dakota over the next hour or so. For updates, have opted to start patchy fog a few hours earlier that previously forecast. && .DISCUSSION... Issued at 133 PM CDT Sun Jun 15 2025 Currently, a weak pressure pattern was situated over western and central North Dakota. A cluster of showers and thunderstorms have exited the James River Valley. A complex of thunderstorms over northeast Montana this morning, has dissipated as it moved into western ND with some remaining residual mid and high level clouds. Outflow from this complex looks to have laid a boundary from around Beulah/Hazen southwest through Dickinson and the westward through Miles City. Currently western and central ND remains quite moist with dewpoints generally in the 60s across the forecast area. Although areas forecast soundings indicate instability aloft, a stout cap and shortwave ridging is keeping convection from developing. A strong shortwave is currently pushing through Idaho and into western Montana and isolated convection in the higher terrain of central Montana is expected to increase over the next few hours. Thunderstorms may initially be discrete this afternoon before more clustering and eventually upscale growth may occur with more of a wind threat as convection eventually moves into the Dakotas. In western and central ND, discrete supercell storms with a threat of large hail looks to be small, but certainly non-zero. A supercell could be possible along the edge of the strong capping over northwest ND, where little CIN remains. Also in the far west, where strong heating helps to erode the CIN. CAMS have hinted at the convection in the northwest today. The 12Z HREF does show some longer UH tracks over northwest ND this afternoon, and a couple UH tracks from west central into southwest ND early this evening, before a peppering of short UH tracks that race across the forecast area from west to east from mid-evening through the overnight hours. This peppering is indicative of more of an upscale growth event. However if you look closely through the peppering, there are some hints at longer UH tracks, thus within a linear system that looks quite possible tonight, there may be times when supercellular characteristics emerge. Thus although wind is likely the main threat with a linear complex if it moves through the area, hail will also remain a threat, especially over the west. A tornado spinup along a bowing linear segment is also possible, but overall the tornado threat is greatest earlier on, while convection is mostly in Montana, or if we can get a supercell to develop late afternoon/early evening. Later tonight, whether it's the aforementioned outflow boundary, or an instability axis to the south along the ND/SD border, or something else, with abundant low level moisture, steep lapse rates, abundant bulk shear at or above 45 knots and the approaching strong shortwave, it seems like it's not a question of if, but moreso a question of when and where. Right now the SPC enhanced thunderstorm risk area that extends from central Montana into southwest ND looks to be the area of greatest concern with convection later on. The enhances areas does extend down to the Black Hills area of SD, so a convective complex moving into ND is not a given, but CAMS have been pretty consistent in bringing a complex into the western Dakotas later this evening. The next question is how will things evolve through the night. Some CAMS weaken convection as it pushes into central ND while others sustain it, as it tracks across the forecast area. With such a strong shortwave and abundant bulk shear, think the potential for strong to severe convection to survive as it moves across the forecast area is certainly a possibility. Convection may then be lingering over central and into eastern ND as we move into Monday morning. Convection should eventually push off to the east however Monday morning. We could also see convection develop again Monday afternoon as the moist and unstable airmass remains over the forecast area. As we make our way through the week, we continue to see daily chances for showers and thunderstorms. Although we may see a lull in the severe activity Tuesday and Wednesday, the CSU ML page shows the severe potential increasing again as we head into Thursday and Friday. Temperatures through the period look to remain near normal. && .AVIATION /06Z TAFS THROUGH 06Z TUESDAY/... Issued at 1241 AM CDT Mon Jun 16 2025 Thunderstorms and showers are forecast to move west to east tonight into tomorrow. Thunderstorms could have gusty erratic winds and hail. Amendments will be made for storms that develop or move near the terminals. Low clouds will continue across the eastern half of the state this morning clearing out later after thunderstorms pass. Winds will veer out of the northwest as showers and thunderstorms pass as well. Visibility reductions are possible from heavy rain and low clouds. && .BIS WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Adam/Johnson DISCUSSION...TWH AVIATION...Johnson
Hazardous weather outlook, Jun 15, 11:39 PM MDT, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 1239 AM CDT Mon Jun 16 2025 NDZ004-005-013-025-170545- Bottineau-Rolette-Pierce-Foster- 1239 AM CDT Mon Jun 16 2025 This Hazardous Weather Outlook is for portions of north central North Dakota and southeast North Dakota. .DAY ONE...Tonight A few strong thunderstorms with gusty winds and small hail are possible tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday A few strong to severe storms are possible Monday into Monday evening. Hail to the size of quarters and 60 mph wind gusts will be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Monday. NDZ003-011-012-021>023-035>037-047-048-050-051-170545- Renville-Ward-McHenry-McLean-Sheridan-Wells-Burleigh-Kidder- Stutsman-Logan-La Moure-McIntosh-Dickey- 1239 AM CDT Mon Jun 16 2025 This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...Tonight Thunderstorms are expected tonight. A few storms may become severe. Hail to the size of quarters and 60 mph wind guts will be the main threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorms are possible Monday into Monday evening. A few storms may become severe. Hail to the size of quarters and 60 mph wind gusts will be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening, and again on Monday. NDZ001-002-009-010-017>020-031>034-040>046-170545- Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Mercer-Oliver- Golden Valley-Billings-Stark-Morton-Slope-Hettinger-Grant-Bowman- Adams-Sioux-Emmons- 1239 AM CDT Mon Jun 16 2025 /1139 PM MDT Sun Jun 15 2025/ This Hazardous Weather Outlook is for portions of northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Tonight Thunderstorms are expected tonight. A few storms may become severe. Hail to the size of ping-pong and 70 mph wind gust will be the main threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorms are possible Monday into Monday evening. A few storms may become severe. Hail to the size of quarters and 60 mph wind gusts will be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening, and again on Monday.
In the hours before
Local storm report, Jun 15, 11:43 PM MDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1243 AM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 AM Tstm Wnd Gst 4 W Bowman 46.18N 103.48W
06/16/2025 M57 MPH Bowman ND Mesonet
4W Bowman NDAWN. 10 meter peak wind gust.
&&Local storm report, Jun 16, 12:14 AM MDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
114 AM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 AM Tstm Wnd Gst 11 NNE Scranton 46.28N 103.03W
06/16/2025 M59 MPH Slope ND Mesonet
3W Cedar Lake NDAWN. 10 meter peak wind.
&&Special weather statement, Jun 16, 12:14 AM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Bismarck ND
114 AM CDT Mon Jun 16 2025
NDZ001>003-009>011-017-018-160645-
McKenzie ND-Mountrail ND-Divide ND-Williams ND-Ward ND-Renville ND-
Burke ND-Dunn ND-
114 AM CDT Mon Jun 16 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN WARD...WEST CENTRAL
RENVILLE...NORTHWESTERN DUNN...SOUTHERN BURKE...EASTERN MCKENZIE...
EASTERN WILLIAMS...MOUNTRAIL AND SOUTHEASTERN DIVIDE COUNTIES THROUGH
145 AM CDT...
At 114 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 6 miles east of Bowbells to
7 miles north of Four Bears Village to near Theodore Roosevelt
National Park North Unit. Movement was southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Watford City, Stanley, New Town, Tioga, Kenmare, Ray, Bowbells,
Powers Lake, Arnegard, Epping, Ross, Battleview, Palermo, Lostwood,
Van Hook Park, Four Bears Village, Belden, 4 Bears Lodge, Blaisdell,
and Theodore Roosevelt National Park North Unit.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern and northwestern North Dakota.
&&
LAT...LON 4879 10178 4799 10227 4742 10316 4764 10352
4847 10337 4883 10273
TIME...MOT...LOC 0614Z 298DEG 19KT 4879 10211 4810 10260 4760 10332
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ADAMLocal storm report, Jun 16, 12:28 AM MDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
128 AM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM Tstm Wnd Gst 1 WNW Hettinger 46.00N 102.65W
06/16/2025 M94 MPH Adams ND Mesonet
NW Hettinger NDAWN. 10 meter peak wind gust.
&&Local storm report, Jun 16, 1:07 AM MDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
207 AM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 AM Tstm Wnd Gst 15 SSW Leith 46.16N 101.77W
06/16/2025 M60 MPH Grant ND Mesonet
2E Pretty Rock NDAWN. 10 meter peak wind
gust.
&&Local storm report, Jun 16, 1:17 AM MDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Bismarck ND
217 AM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM Tstm Wnd Gst 15 SSW Leith 46.16N 101.77W
06/16/2025 M64 MPH Grant ND Public
2 E Pretty Rock NDAWN. 10 meter peak wind
gust.
&&The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:01 PM MDT | Severe Thunderstorm Warning | BIS | Divide | 59 min |
| Jun 15, 6:53 PM MDT | Severe Thunderstorm Warning | BIS | Divide | 67 min |
| Jun 15, 7:43 PM MDT | Severe Thunderstorm Warning | BIS | Burke | 47 min |
| Jun 15, 10:23 PM MDT | Special Weather Statement | BIS | Williams | 37 min |
| Jun 15, 10:29 PM MDT | Special Weather Statement | BIS | Bowman | 31 min |
| Jun 15, 10:54 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie | 66 min |
| Jun 15, 11:00 PM MDT | Special Weather Statement | BIS | Williams | 30 min |
| Jun 15, 11:02 PM MDT | Special Weather Statement | BIS | Bowman, Slope | 28 min |
| Jun 15, 11:29 PM MDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 61 min |
| Jun 15, 11:42 PM MDT | Special Weather Statement | BIS | Burke | 33 min |
| Jun 15, 11:57 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 63 min |
| Jun 16, 12:14 AM MDT | Special Weather Statement | BIS | Burke, McKenzie, Mountrail | 31 min |
| Jun 16, 12:20 AM MDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 40 min |
| Jun 16, 12:28 AM MDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 32 min |
| Jun 16, 12:47 AM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Sioux | 43 min |
| Jun 16, 12:56 AM MDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 49 min |
| Jun 16, 1:18 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, McIntosh | 57 min |
| Jun 16, 1:25 AM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger | 50 min |
| Jun 16, 1:55 AM MDT | High Wind Warning | BIS | Adams, Bowman, Hettinger, Slope | 3 hr |
| Jun 16, 2:03 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, Logan | 42 min |
| Jun 16, 2:18 AM MDT | Special Weather Statement | BIS | Burleigh, Emmons, Morton | 27 min |
| Jun 16, 2:33 AM MDT | Special Weather Statement | BIS | Logan | 27 min |
| Jun 16, 2:36 AM MDT | Dense Fog Advisory | BIS | Dickey, Foster, LaMoure, Stutsman | 2 hr |
| Jun 16, 2:47 AM MDT | Special Weather Statement | BIS | Kidder, Logan | 28 min |
| Jun 16, 3:23 AM MDT | Special Weather Statement | BIS | LaMoure | 22 min |
| Jun 16, 5:09 PM MDT | Special Weather Statement | BIS | McHenry | 36 min |
| Jun 16, 5:41 PM MDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Pierce, Sheridan | 64 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.